The Lupus Forum banner
1 - 1 of 1 Posts

·
Administrator
Joined
·
10,208 Posts
Welcome to the site Mistylea,

I am sorry to hear about your past miscarriages. The loss of a baby is such a devastating experience. It does make me wonder if you possibly have Antiphospholipid Syndrome (APS) along with your lupus. You should ask your doctor if a test for APS has been run. The following link might have some useful information for you.

http://www.uklupus.co.uk/news28.html

Plaquenil is usually the first medication Lupus patients are given. It does take time for it to start working. In my case it was 6 months, but we each react differently. It helps lessen disease activity and reduce flares. The one negative is there could be a problem with the eyes however that is extremely rare. You should get a baseline eye exam and continue to have your eyes checked according to your doctor's recommended schedule.

Take care,
Lazylegs
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top